# SDR 95ZZZX871

- Difficulty date: February 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31729
- Make and model: Beech 1900C
- Aircraft serial: UC54
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Relay
- Part number: MS24166D1
- Condition: Failed
- Location: Window Deice
- Part time: 12,755 hours
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PSP/LAX -  EN ROUTE, CREW SMELLED SMOKE AND NOTICED LIGHT HAZE IN COCKPIT AREA.  THEY CLEARED SMOKE WITH VENT AND MADE PRECAUTIONARY LANDING AT ONT.  BEECH DEALER RAN SYSTEMS CHECKS AND FOUND NO MALFUNCTION.  AIRCRAFT FERRIED TO HOMEBASE AND FURTHER INSPECTION FOUND BURNED LOW HEAT WINDOW DEICE RELAY.  RELAY WAS REPLACED, NO OTHER DAMAGE WAS FOUND.  A SMALL FOIL WRAPPED CANDY BAR WAS FOUND ON THE RELAY.  IT APPEARS THAT IT FELL THROUGH FROM SUN SHADE ABOVE INSTALLATION PANEL AND SHORTED RELAY.
